# SDR UALA2010022500695

- Difficulty date: February 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 54,065 hours, 7,784 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: D73801001
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG FUEL CUTOFF SWITCH RED WARNING LIGHT WILL NOT TEST.  SWITCH SHIPPING FROM LHR.  REPLACED LEFT ENG FUEL CONTROL MODULE AND PERFORMED THE RELATED TEST.  TEST PASSED AND INDICATION NORMAL.
